Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 410, NWS Birmingham, AL

August 11, 2023Lee County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 11, 2023, 12:49 PM CDT for Lee County, Alabama. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 11, 2023, 12:49 PM CDT (17:49 UTC)
Expired
Aug 11, 2023, 1:45 PM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lee County, AL

The radar

The Maxwell AFB radar (KMXX), 41 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 12:35 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 11, 12:35 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Fri Aug 11 2023

...New SHORT TERM, AVIATION...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 1233 PM CDT FRI AUG 11 2023

Central Alabama is in the wake of yet another upper level
shortwave and associated MCS that developed across northeast
Mississippi just after midnight last night. This MCS was fairly
well forecast by the high-res guidance despite developing a little
later than expected. Nonetheless, strong to isolated severe wind
gusts were observed this morning as the MCS tracked east-
southeastward over the forecast area. Even after storms passed
through our office here at the Shelby County Airport, the 12z KBMX
sounding observed very unstable nocturnal conditions with over
3000 J/kg MUCAPE and 1200 J/kg DCAPE. The old stalled boundary is
currently draped from west to east along a line from Vernon to
Birmingham to Heflin. Very slowly but surely, that boundary will
start to move northward through the evening as the surface ridge
in the central Gulf of Mexico strengthens.

For the near-term, we'll continue to see storms firing with the
stalled boundary still in the area and westerly bulk shear around
25 to 30 knots. Upper level perturbations will continue to provide
enough lift aloft for additional storms through the afternoon,
with water-loaded downdrafts likely within stronger storms.
Looking out the window at the current radar, storms will continue
across eastern counties while we're also expecting additional
storms to fire more to the west closer to the I-65 corridor. Any
additional shortwave activity coupled with leftover outflow
boundaries from previous storms to our west will help trigger
additional convection through this evening.

Other than the isolated severe storm chances, very dangerous heat
will return as a major story through Saturday. We'll stay in a
warm-sector environment with the surface ridge off to our south.
Dewpoints will struggle to mix out due to the the depth of the
moist environment, remaining in the mid to upper 70s. Heat index
values today will easily rise to 105 or above across the western
and southern counties and may rise close to 105 as far north as
Birmingham this afternoon. The Heat Advisory may need to be
expanded northward if we don't see dewpoints mix down a degree or
two from what we're observing currently. Upper level heights are
expected to increase during the day on Saturday as the ridge
builds in from the west. We'll see very dangerous conditions,
perhaps the worst we've seen so far this summer. We'll need an
Excessive Heat Warning over a majority of Central Alabama, as heat
index will rise to 110 degrees or higher.

At least scattered showers and storms will remain possible during
the day on Saturday, with high-res guidance indicating yet another
upper level impulse diving southward around the upper ridge. We'll
have to watch for the potential of another MCS to develop and move
southward through the afternoon. Chance PoPs have been included
areawide for now, until higher confidence in placement of the
storms can be achieved.

56/GDG

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 341 AM CDT FRI AUG 11 2023

Saturday through Monday.

Broad Mid-level ridging will persist over the Four Corners States
while a local maximum will be found over East Texas and much of
Louisiana to start the long term forecast period. Heights look to
rise further over the local area Sunday through Monday followed by
some contraction over the northern portion of the area late
Monday into Tuesday. Expect partly cloudy skies with isolated
showers and thunderstorms mainly in the afternoon hours. The
combination of heat and humidity will result in heat index values
remaining below 105 degrees across portions of the far
northeastern counties with the central counties exceeding 105
degrees while the higher values will be found across our south and
southwest with readings near 110.

Tuesday through Thursday.

Global guidance solutions have come into better agreement of a
closed low over Wisconsin with a longwave trough swinging east
over the Mid Mississippi River Valley Region during this time
frame. The longwave troughing will move further east closer to the
area on Wednesday before a more zonal flow regime returns on
Thursday. A surface cold front is progged to push into the
northern portion of the forecast area on Tuesday, resulting in
scattered showers and storms south and southeast with lower
chances across the northern third of the area. With the zonal flow
regime aloft, the surface front looks to stall just south of the
Interstate 20 corridor on Wednesday and Thursday, resulting in
scattered showers and storms each afternoon near and south of the
boundary with more isolated activity to the north. Heat index
values are expected to exceed 105 degrees on Tuesday across the
southern third of the forecast area. Drier air will mix down on
Tuesday and persist through Wednesday, resulting in heat index
values projected to be below 105 degrees areawide for Wednesday
and Thursday.

05

&&

.AVIATION...
(18Z TAFS)
Issued at 1025 AM CDT FRI AUG 11 2023

Occasional MVFR stratus conditions have been observed across
terminals early this afternoon which should gradually mix out to
VFR. SHRA/TSRA activity has also gradually decreased for northern
terminals. Have kept mention of TEMPO TSRA for MGM and TOI this
afternoon with at least scattered activity expected across
southern Alabama before diminishing this evening. Winds will
remain light from the west except within thunderstorms, where
variable wind gusts will be likely. VFR conditions are expected
through the end of the forecast period.

56/GDG

&&

.FIRE WEATHER...

Scattered showers and storms will continue today through Saturday
with afternoon relative humidity minimums in the 50 percent
range. A decrease in shower and thunderstorm activity is forecast
Sunday and Monday while heat index readings will continue to
exceed 105 degrees during the afternoon hours across much of the
area through this time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     91  73  94  72 /  50  10  40  10
Anniston    91  74  94  73 /  70  10  40  10
Birmingham  92  74  95  75 /  50  10  40  10
Tuscaloosa  93  76  96  75 /  40  20  30  10
Calera      92  74  96  76 /  50  20  40  10
Auburn      90  73  94  75 /  70  20  30  10
Montgomery  96  76  98  77 /  60  30  30  10
Troy        96  76  98  76 /  60  30  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM CDT this evening for the following
counties: Barbour-Bibb-Bullock-Dallas-Fayette-Greene-Hale-Lamar-
Lowndes-Marengo-Marion-Montgomery-Perry-Pickens-Pike-Sumter-
Tuscaloosa-Walker-Winston.

&&

SHORT TERM...56/GDG
LONG TERM....05
AVIATION...56/GDG
Hazardous weather outlook, Aug 11, 4:10 AM CDT, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
410 AM CDT Fri Aug 11 2023

ALZ011>015-017>050-121215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
410 AM CDT Fri Aug 11 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a level 2 out of 5 risk of severe storms for much of
central Alabama today through 7 PM this evening. Threats include
damaging winds and quarter size hail. Localized flooding will also be
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Heat indices will approach 105 degrees across southern portions of
Central Alabama through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
tonight and Friday.

In the hours before

Special weather statement, Aug 11, 9:49 AM CDT, 3 hours before
Special Weather Statement
National Weather Service Birmingham AL
949 AM CDT Fri Aug 11 2023

ALZ038-111530-
Chambers AL-
949 AM CDT Fri Aug 11 2023

...Strong thunderstorms will impact portions of central Chambers
County through 1030 AM CDT...

At 949 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Standing Rock to near Camp Hill. Movement
was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Valley, Lanett, Lafayette, Stroud, La Fayette, Lakeview, Five Points,
Cusseta, Post Oak Forks, Denson, River View, Amity Park, Sturkie,
Standing Rock, Welch, Buffalo, Chambers County Lake, Fredonia, Veasey
Creek Park and Huguley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3278 8555 3311 8534 3311 8523 3286 8519
      3285 8518 3286 8516 3285 8516 3284 8515
      3283 8517 3281 8517 3277 8512
TIME...MOT...LOC 1449Z 278DEG 30KT 3314 8528 3280 8558

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

86/Martin
Local storm report, Aug 11, 9:54 AM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
954 AM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Tstm Wnd Dmg     1 ENE Hobson City       33.63N 85.83W
08/11/2023                   Calhoun            AL   Emergency Mngr

            Multiple trees down around the Anniston and
            Oxford area in Calhoun County, including one
            on a structure.

&&

Serre
Local storm report, Aug 11, 9:56 AM CDT, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
956 AM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Tstm Wnd Dmg     1 ENE West End-Cobb Tow 33.66N 85.85W
08/11/2023                   Calhoun            AL   Emergency Mngr

            Power line down near the intersection of W
            11th St. & Clydesdale Avenue in Anniston.

&&

Serre
Local storm report, Aug 11, 10:02 AM CDT, 2 hours 47 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Birmingham AL
1002 AM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     Tstm Wnd Dmg     1 N New Site            33.05N 85.78W
08/11/2023                   Tallapoosa         AL   Emergency Mngr

            Large tree down on a house on Crowe Road
            north of New Site. Time estimated from
            radar.

0705 AM     Tstm Wnd Dmg     Jacksons' Gap           32.89N 85.82W
08/11/2023                   Tallapoosa         AL   Emergency Mngr

            Tree down blocking both lanes at Rocksprings
            Road and Abbett Road in Jacksons Gap. Time
            estimated from radar.

0513 AM     Tstm Wnd Dmg     1 S Cropwell            33.54N 86.27W
08/11/2023                   St. Clair          AL   Emergency Mngr

            Tree down blocking both lanes of Masters Rd
            south of Pell City.

0600 AM     Tstm Wnd Dmg     Shelby                  33.11N 86.58W
08/11/2023                   Shelby             AL   911 Call Center

            Tree down with power lines on County Road
            308 in Shelby.

0640 AM     Tstm Wnd Dmg     Dickert                 33.14N 85.45W
08/11/2023                   Randolph           AL   Emergency Mngr

            Trees down on County Rd 65 and AL Hwy 22.
            Additional trees down in the vicinity on
            County Road 26. Trees were also downed on AL
            Highway 22, where power lines were downed,
            causing a woods fire. Time estimated from
            radar.

0419 AM     Tstm Wnd Dmg     2 N Forestdale          33.60N 86.89W
08/11/2023                   Jefferson          AL   Trained Spotter

            Tree down blocking the roadway on Cherry Ave
            and Republic Ave.

0419 AM     Tstm Wnd Dmg     2 NNE Forestdale        33.60N 86.89W
08/11/2023                   Jefferson          AL   Trained Spotter

            Tree down blocking the roadway on Cherry
            Avenue at I-22. Forestdale Fire responded.

0458 AM     Tstm Wnd Dmg     1 NNW Liberty Park      33.50N 86.72W
08/11/2023                   Jefferson          AL   Trained Spotter

            Large tree down on Crestside Rd in Mountain
            Brook. The tree also fell on a main power
            transmission line.

0518 AM     Flood            2 NW Trafford           33.84N 86.77W
08/11/2023                   Jefferson          AL   Emergency Mngr

            Flooding reported on Elvester Rd and Nyota
            Rd due to heavy rainfall.

0520 AM     Tstm Wnd Dmg     1 ENE West End-Cobb Tow 33.66N 85.85W
08/11/2023                   Calhoun            AL   Emergency Mngr

            Power line down near the intersection of W
            11th St. & Clydesdale Avenue in Anniston.

0520 AM     Tstm Wnd Dmg     1 ENE Hobson City       33.63N 85.83W
08/11/2023                   Calhoun            AL   Emergency Mngr

            Multiple trees down around the Anniston and
            Oxford area in Calhoun County, including one
            on a structure.

0315 AM     Tstm Wnd Dmg     1 SSW Susan Moore       34.07N 86.43W
08/11/2023                   Blount             AL   Emergency Mngr

            Trees down on Gilliland Rd near the Susan
            Moore community. Time estimated from radar.

0315 AM     Tstm Wnd Dmg     2 NNW Susan Moore       34.10N 86.45W
08/11/2023                   Blount             AL   Emergency Mngr

            Tree reported down on a house off County Rd
            30 and Paul King Road with occupant inside.
            No injuries reported. Time estimated from
            radar.

0355 AM     Tstm Wnd Dmg     2 SSE Clear Springs     33.83N 86.57W
08/11/2023                   Blount             AL   Emergency Mngr

            Corrects previous tstm wnd dmg report from 2
            SSE Clear Springs. Trees down on Valley
            Grove Road in Remlap. Time estimated from
            radar.

0357 AM     Flood            1 S Hayden              33.88N 86.76W
08/11/2023                   Blount             AL   Emergency Mngr

            Deans Ferry road was flooded due to heavy
            rainfall.

0400 AM     Tstm Wnd Dmg     Allgood                 33.91N 86.52W
08/11/2023                   Blount             AL   Emergency Mngr

            Corrects previous tstm wnd dmg report from
            Allgood. Trees down at Dogwood Ct and
            Tidwell Hollow Road southwest of Oneonta.
            Time estimated from radar.

0422 AM     Flood            1 SW Oneonta            33.95N 86.48W
08/11/2023                   Blount             AL   Emergency Mngr

            Flooding reported on 2nd Ave E in Downtown
            Oneonta due to heavy rain.

0423 AM     Tstm Wnd Dmg     Blount Springs          33.93N 86.80W
08/11/2023                   Blount             AL   Emergency Mngr

            Tree down on US Highway 31 northwest of
            Hayden.

0446 AM     Flood            2 SSW Hayden            33.86N 86.76W
08/11/2023                   Blount             AL   Emergency Mngr

            Flooding due to heavy rain on Sagefield Rd
            south of Hayden, overwhelming the drainage
            culvert.

0446 AM     Tstm Wnd Dmg     1 WNW Oneonta           33.96N 86.49W
08/11/2023                   Blount             AL   Emergency Mngr

            Tree down on 867 Patton Rd in Oneonta.

&&
Local storm report, Aug 11, 12:06 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
1206 PM CDT Fri Aug 11 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     Flood            Nauvoo                  33.99N 87.49W
08/11/2023                   Walker             AL   Emergency Mngr

            Flooding near Nauvoo.

&&

Serre
Special weather statement, Aug 11, 12:46 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1246 PM CDT Fri Aug 11 2023

ALZ047-111845-
Lee AL-
1246 PM CDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of Lee County through
145 PM CDT...

At 1245 PM CDT, Doppler radar was tracking a strong thunderstorm near
Waverly, or 8 miles northwest of Auburn, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Auburn, Opelika, Notasulga, Waverly, Beauregard, Griffen Mill, Auburn
University, Loachapoka, Robert G. Pitts Airport, Chewacla State Park,
Roxana and Mount Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3247 8523 3247 8533 3244 8533 3250 8544
      3260 8570 3264 8570 3271 8566 3271 8561
      3273 8561 3273 8558 3274 8557 3273 8557
      3273 8549 3274 8549 3273 8548 3273 8543
      3266 8514
TIME...MOT...LOC 1745Z 291DEG 20KT 3267 8559

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

17/KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 1:22 AM CDTSpecial Weather StatementBMXLamar38 min
Aug 11, 2:02 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston118 min
Aug 11, 2:09 AM CDTSpecial Weather StatementBMXBlount, Fayette, Walker36 min
Aug 11, 2:38 AM CDTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker52 min
Aug 11, 2:47 AM CDTSpecial Weather StatementBMXWalker43 min
Aug 11, 3:13 AM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker47 min
Aug 11, 3:22 AM CDTSpecial Weather StatementBMXJefferson38 min
Aug 11, 3:31 AM CDTSpecial Weather StatementBMXBlount, Etowah44 min
Aug 11, 3:38 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair52 min
Aug 11, 3:47 AM CDTSevere Thunderstorm WarningBMXJefferson43 min
Aug 11, 3:52 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson, Walker3 hr
Aug 11, 3:58 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Coosa and 24 more17 hr
Aug 11, 4:11 AM CDTSpecial Weather StatementBMXShelby49 min
Aug 11, 4:24 AM CDTSpecial Weather StatementBMXSt. Clair36 min
Aug 11, 4:37 AM CDTSpecial Weather StatementBMXEtowah38 min
Aug 11, 4:51 AM CDTSpecial Weather StatementBMXTalladega39 min
Aug 11, 5:10 AM CDTSpecial Weather StatementBMXShelby35 min
Aug 11, 5:28 AM CDTSpecial Weather StatementBMXCleburne32 min
Aug 11, 5:41 AM CDTSpecial Weather StatementBMXTalladega34 min
Aug 11, 6:01 AM CDTSpecial Weather StatementBMXRandolph44 min
Aug 11, 6:14 AM CDTSpecial Weather StatementBMXClay, Talladega46 min
Aug 11, 6:37 AM CDTSevere Thunderstorm WarningBMXTallapoosa38 min
Aug 11, 6:48 AM CDTSpecial Weather StatementBMXChambers42 min
Aug 11, 7:16 AM CDTSpecial Weather StatementBMXChambers44 min
Aug 11, 9:27 AM CDTSpecial Weather StatementBMXTallapoosa33 min
Aug 11, 9:49 AM CDTSpecial Weather StatementBMXChambers41 min
Aug 11, 12:10 PM CDTExcessive Heat WarningBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more3 days
Aug 11, 12:10 PM CDTHeat AdvisoryBMXBlount, Calhoun, Chambers, Cherokee, Clay, Cleburne and 8 more62 hr
Aug 11, 12:46 PM CDTSpecial Weather StatementBMXLee59 min
Aug 11, 1:09 PM CDTSpecial Weather StatementBMXCoosa66 min
Aug 11, 1:38 PM CDTSpecial Weather StatementBMXRussell52 min
Aug 11, 1:42 PM CDTSevere Thunderstorm WarningBMXLee, Russell48 min
Aug 11, 1:49 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Tallapoosa56 min
Aug 11, 2:12 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa78 min
Aug 11, 2:23 PM CDTSevere Thunderstorm WarningBMXRussell52 min
Aug 11, 2:37 PM CDTAreal Flood AdvisoryBMXLee3 hr
Aug 11, 2:51 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Russell57 min
Aug 11, 3:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell32 min
Aug 11, 3:33 PM CDTSpecial Weather StatementBMXElmore42 min
Aug 11, 3:47 PM CDTSpecial Weather StatementBMXMacon28 min
Aug 11, 4:03 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery42 min
Aug 11, 4:19 PM CDTSpecial Weather StatementBMXElmore26 min
Aug 11, 4:40 PM CDTSpecial Weather StatementBMXBullock, Montgomery, Pike50 min
Aug 11, 4:47 PM CDTSpecial Weather StatementBMXElmore43 min
Aug 11, 5:06 PM CDTSevere Thunderstorm WarningBMXCoosa12 min
Aug 11, 5:33 PM CDTSpecial Weather StatementBMXMontgomery42 min
Aug 11, 5:36 PM CDTAreal Flood AdvisoryBMXElmore3 hr
Aug 11, 5:53 PM CDTSpecial Weather StatementBMXWalker37 min
Aug 11, 5:57 PM CDTSpecial Weather StatementBMXMontgomery48 min
Aug 11, 6:29 PM CDTSpecial Weather StatementBMXClay46 min
Aug 11, 6:38 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Lowndes37 min
Aug 11, 6:52 PM CDTSpecial Weather StatementBMXJefferson38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.